# SDR AALA202204192321

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 48,554 hours, 23,587 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L DIFFICULT TO ARM. CLEANED GIRT BAR ATTACH POINT FITTINGS IN FLOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
